# SDR ASAA2018100526371

- Difficulty date: October 4, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,719 hours, 4,284 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

POWER TRANSFER TO AC APU SHUT DOWN, " APU FAULT". GROUNDED - YES. PERFORMED APU BITE; NO CURRENT FAULTS. PERFORMED APU START AND SHUTDOWN; NO FAULTS. INITIAL EVALUATION PERFORMED. REF. FIM 49-90 TASK 809, FIM 44-60 TASK 802, AND FIM 49-10 TASK 801.
